# SDR USAA2013040200020

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 65,324 hours, 28,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D52110001000
- Part serial: 0644
- Condition: Lack Of Lube
- Location: Cabin
- Part time: 65,337 hours, 28,448 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  LUBRICATED L1 DOOR PER AIRBUS AMM 12-22-52-03.
